# SDR USAA950517

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587545
- Condition: Corrosion
- Location: Bs 302-322
- Part time: 34,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1' CHECK VISUAL INSPECTION, FOUND 20 INCH BY 1 INCH AREA OF CORROSION FORWARD SERVICE DOOR 'Z' ANGLE STATION 302 TO 322, WL 208.  REPAIRED PER BOEING DRAWING NR 65-45875 SRM 51-10-1 PG 5.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 2.  (W)
